The survival of Tropilaelaps mercedesae on beehive products

Pettis, Jeffery S.; Chaimanee, Veeranan (2019). The survival of Tropilaelaps mercedesae on beehive products. Journal of apicultural research, 58(3), pp. 413-415. Taylor & Francis 10.1080/00218839.2019.1577794

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

05 Veterinary Medicine > Department of Clinical Research and Veterinary Public Health (DCR-VPH) > Institute of Bee Health

UniBE Contributor:

Pettis, Jeffery Stuart

Subjects:

500 Science > 590 Animals (Zoology)
600 Technology > 630 Agriculture

ISSN:

0021-8839

Publisher:

Taylor & Francis

Language:

English

Submitter:

Anna Papach

Date Deposited:

31 Mar 2020 14:18

Last Modified:

31 Mar 2020 14:18

Publisher DOI:

10.1080/00218839.2019.1577794

URI:

https://boris.unibe.ch/id/eprint/142081

Actions (login required)

Edit item Edit item
Provide Feedback